MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Model Number SA-85
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 09/17/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A heli-fx endoanchoring system was used in the endovascular treatment of the patient.A non-mdt stent graft system was previously implanted in the patient approximately three years earlier and the endoanchors were implanted to treat a type ia endoleak.A non-mdt cuff was also implanted along with the endoanchors.It was reported that the patient expired approximately one year and eight months after implantation of the endoanchors.The cause of the event is unknown.No additional clinical sequelae were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7947456
Report Number2953200-2018-01441
Device Sequence Number19417527
Product Code OTD
UDI-Device Identifier00643169647695
UDI-Public00643169647695
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Model NumberSA-85
Device Catalogue NumberSA-85
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/19/2018
Supplement Date Received by Manufacturer12/07/2018
Initial Report FDA Received Date10/09/2018
Supplement Report FDA Received Date12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age89 YR
Patient Weight65